# SDR AALA20100712TUL03

- Difficulty date: July 12, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FORWARD CARGO CORROSION ON THRESHOLD PAN.  INSTALLED NEW PAN & SPLICE ANGLES PER SRM 53-05-00 AND E/A MD8053-011676.
